# SDR CALA2023012000163

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N36444
- Make and model: Boeing 737924ER
- Aircraft serial: 31643
- Aircraft time: 38,079 hours, 13,571 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 CRACKS ON LT HORIZONTAL RIB. STAB STA. 101.90.  REPAIRED RIB ON L/H HORIZONTAL STABILIZER STAB. STA 101.90 IAW SRM 55-10-09-2R-4, SRM 51-40-02-0G-0 PAR 4 AND PAR 7.
